MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES ADULT HYPERFLEX TTS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES ADULT HYPERFLEX TTS; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67HA80
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during a submission of a tender in denmark, the included instructions for use (ifu) was incomplete and the danish translation was missing.Additionally the translation of the product name contained a typo on the label (reads silicone trakeostomi tube, correct is silicone trakeostomi tube)".
 
Additional Manufacturer Narrative
Other text: b3: date of event is unknown; no information has been provided to date.D3, g1, and g2 email is: (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: h6.Evaluation codes: updated.D3, g1,2 email is: regulatory.Responses@icumed.Com.No product was returned.The customer provided photos were used for the investigation.The investigation confirmed that the danish translation was missing from the instruction for use (ifu).Review of the pre-printed tray lid and the unitary carton confirmed that "silk one tracheostomitude" had a "d" and not a "b" that was printed for the danish translation.The root cause was attributed to labeling team, quality control, and supplier.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.The labeling team was informed about the potential misspelling of tracheostomy tube and will review the concern with the translation house so that it may be included in the next labeling project.The issue has been escalated to determine potential corrective actions for the missing translation on the ifu.

Brand Name
BIVONA TUBES ADULT HYPERFLEX TTS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
MDR Report Key18241963
Report Number3012307300-2023-10902
Device Sequence Number6600584
Product Code JOH
UDI-Device Identifier15021312013818
UDI-Public15021312013818
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number67HA80
Device Lot Number4362656
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown